# SDR SWAA2020030942271

- Difficulty date: February 27, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE UNDER SHIELD IN AFT CARGO BAY AT BS767 TO 787 RBL21 WL156 HAS CORROSION AROUND NUTPLATE HOLES         ANGLE UNDER SHIELD IN ACB, BS 767-787 RBL 21, WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS. REMOVED AND REPLACED ANGLE PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0, DWG 146A8123. DWG 146A0081.
